Export: A regularity index for dendrites - local statistics of a neuron's input space

Antón Sánchez, Laura and Effenberger, Félix and Bielza Lozoya, María Concepción and Larrañaga Múgica, Pedro María and Cuntz, Hermann (2018). A regularity index for dendrites - local statistics of a neuron's input space. "PLOS Computational Biology", v. 14 (n. 11); pp. 1-22. ISSN 1553-7358. https://doi.org/10.1371/journal.pcbi.1006593.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM